# SDR DXTR2018062201

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: General aviation
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 8,114 hours, 6,351 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 663400215
- Part serial: NSN
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TORQUE TUBE WAS CORRODED.
